AMS eContent Search Results
Matches for: msc=(14C20) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] June Huh and Botong Wang. Lefschetz classes on projective varieties. Proc. Amer. Math. Soc. 145 (2017) 4629-4637.
Abstract, references, and article information   
View Article: PDF

[2] Krishna Hanumanthu and Alapan Mukhopadhyay. Multi-point Seshadri constants on ruled surfaces. Proc. Amer. Math. Soc. 145 (2017) 5145-5155.
Abstract, references, and article information   
View Article: PDF

[3] John Lesieutre and Jinhyung Park. Log Fano structures and Cox rings of blow-ups of products of projective spaces. Proc. Amer. Math. Soc. 145 (2017) 4201-4209.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Paffenholz. Finiteness of the polyhedral $\mathbb{Q}$-codegree spectrum. Proc. Amer. Math. Soc. 143 (2015) 4863-4873. MR 3391044.
Abstract, references, and article information   
View Article: PDF

[5] Indranil Biswas. On K\"{a}hler structures over symmetric products of a Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 1487-1492.
Abstract, references, and article information   
View Article: PDF

[6] Hendrik Bäker. Good quotients of Mori dream spaces. Proc. Amer. Math. Soc. 139 (2011) 3135-3139. MR 2811268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio Laface. Special systems through double points on an algebraic surface. Proc. Amer. Math. Soc. 139 (2011) 1971-1981. MR 2775373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cindy De Volder and Halszka Tutaj-Gasinska. Higher order embeddings of certain blow-ups of $\mathbb {P}^2$. Proc. Amer. Math. Soc. 137 (2009) 4089-4097. MR 2538570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luca Chiantini and Angelo Felice Lopez. Corrigendum to: ``Focal loci of families and the genus of curves on surfaces''. Proc. Amer. Math. Soc. 137 (2009) 3951-3951. MR 2529906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ivan Petrakiev. Multiple points in $\mathbf {P}^2$ and degenerations to elliptic curves. Proc. Amer. Math. Soc. 137 (2009) 65-71. MR 2439426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yukihito Kawahara. Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 1967-1975. MR 2383503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José Carlos Sierra and Andrea Luigi Tironi. Varieties with a reducible hyperplane section whose two components are hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 1263-1269. MR 2276633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Seunghun Lee. A note on adjoint linear systems. Proc. Amer. Math. Soc. 133 (2005) 1959-1964. MR 2137861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Meng Chen. Weak boundedness theorems for canonically fibered Gorenstein minimal 3-folds. Proc. Amer. Math. Soc. 133 (2005) 1291-1298. MR 2111934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karen A. Chandler. Uniqueness of exceptional singular quartics. Proc. Amer. Math. Soc. 132 (2004) 347-352. MR 2022355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tomasz Szemberg and Halszka Tutaj-Gasinska. General blow-ups of the projective plane. Proc. Amer. Math. Soc. 130 (2002) 2515-2524. MR 1900857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Seunghun Lee. A note on the defining equations of singular varieties. Proc. Amer. Math. Soc. 130 (2002) 2535-2541. MR 1900859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jaya N. Iyer. Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002) 959-962. MR 1873767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Meng Chen. The relative pluricanonical stability for 3-folds of general type. Proc. Amer. Math. Soc. 129 (2001) 1927-1937. MR 1825899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yoshiaki Fukuma. A note on tensor products of ample line bundles on abelian varieties. Proc. Amer. Math. Soc. 128 (2000) 2513-2516. MR 1766603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Luca Chiantini and Angelo Felice Lopez. Focal loci of families and the genus of curves on surfaces. Proc. Amer. Math. Soc. 127 (1999) 3451-3459. MR 1676295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. Ballico. Ample divisors on the blow up of $\mathbf{P}^n$ at points. Proc. Amer. Math. Soc. 127 (1999) 2527-2528. MR 1676319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Ballico. Noncomplete linear systems on elliptic curves and Abelian varieties: Addendum to a paper by Ch. Birkenhake. Proc. Amer. Math. Soc. 126 (1998) 2855-2856. MR 1469395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Javier Elizondo. The ring of global sections of multiples of a line bundle on a toric variety. Proc. Amer. Math. Soc. 125 (1997) 2527-2529. MR 1401739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nadia Chiarli and Silvio Greco. Subadjoint ideals and hyperplane sections. Proc. Amer. Math. Soc. 124 (1996) 1035-1041. MR 1301015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Brian Harbourne. Rational surfaces with $K^2>0$. Proc. Amer. Math. Soc. 124 (1996) 727-733. MR 1307526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2

American Mathematical Society